advertisement
Question
Posted by: dick 4 chick | 2011/06/07

Having sex with ritalin induced eye pain

How do i have sex with ritalin induced eye pain? I cant get my -|- hard and ritalin pulls my eye muscles

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is not possible for me to adise you regarding the possible side effects that you might be experiencing. I would advise that you consult the doctor who would have prescribed the ritalin and inform them of this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2011/06/09

It is not possible for me to adise you regarding the possible side effects that you might be experiencing. I would advise that you consult the doctor who would have prescribed the ritalin and inform them of this.

Reply to Sexologist
Posted by: Lex | 2011/06/07

Ritalin induced eye pain? What is that, and what has your eye muscles got to do with having sex? If you cant get it up, you cant have sex.

Reply to Lex

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement